# SDR SWAA2023100305740

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 8,791 hours, 4,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON THE RIGHT SIDE OF THE FORWARD GALLEY INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IN THE FORWARD GALLEY IAW AMM 33-51-06; OPS CHECK GOOD.
